Test rank of F/R ' Lie algebras


ESMERLIGIL Z. , KAHYALAR D., Ekici N.

INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, vol.16, no.4, pp.817-825, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 4
  • Publication Date: 2006
  • Doi Number: 10.1142/s0218196706003207
  • Title of Journal : INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION
  • Page Numbers: pp.817-825

Abstract

Let F be a free Lie algebra of finite rank n and R be an ideal of F such that the universal enveloping algebra U(F/R) for F/R is an integral domain satisfying the Ore condition. We show that test rank for the Lie algebras of the form F/R' is equal to n - 1 or n.